# SDR REXA2013033100462

- Difficulty date: March 31, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 11,573 hours, 7,225 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Fairing
- Condition: Broken
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE UPPER HINGE FAIRING BROKE.  FABRICATED REPAIR PANEL FOR LEFT ENGINE UPPER AFT HINGE LINE FAIRING IAW CRJ900 SRM 51-90-11.
